MAUDE Adverse Event Report: COVIDIEN 12 GA NEEDLE DISP CONT YEL 10; CONTAINER, SHARPS

COVIDIEN 12 GA NEEDLE DISP CONT YEL 10; CONTAINER, SHARPS
Model Number 8935Y
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the sharp collector was not closing properly.The transparent top would not snap on the bottom of the red line.

Brand Name
12 GA NEEDLE DISP CONT YEL 10
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9535093
Report Number1424643-2019-00561
Device Sequence Number11346816
Product Code MMK
UDI-Device Identifier50884521022421
UDI-Public50884521022421
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8935Y
Device Catalogue Number8935Y
Device Lot Number18E09063
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date12/31/2019
Patient Sequence Number1